MAUDE Adverse Event Report: CAREFUSION 303, INC. BD PYXIS¿ MEDSTATION¿ 4000; AUTOMATED DISPENSING CABINET

CAREFUSION 303, INC. BD PYXIS¿ MEDSTATION¿ 4000; AUTOMATED DISPENSING CABINET
Model Number 500001002000
Medical Device Problem Codes No Apparent Adverse Event (3189); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: section h imdrf annex codes a review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 19-oct-2010 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, a technical support specialist remotely accessed the station and confirmed it had been restarted and was back online no issues were found.The customer requested that the es team review and identify any errors that may have contributed to the issue, however, approximately one hour of downtime was required to proceed.Downtime has been requested for the past two months, but none has been provided.Due to the delay, most relevant logs have been overwritten, limiting further analysis.Tse proceeded with case closure.The system functioned as intended when the technical support specialist investigated the device.
 
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000 was in a black screen state.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported due to this event.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description

Brand Name
BD PYXIS¿ MEDSTATION¿ 4000
Common Device Name
AUTOMATED DISPENSING CABINET
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CAREFUSION 303, INC.
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
8586172000
MDR Report Key25439275
Report Number2016493-2026-35202
Device Sequence Number6086609
Product Code BRY
UDI-Device Identifier10885403512629
UDI-Public(01)10885403512629
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001002000
Device Catalogue Number303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer07/09/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown